The pointwise convergence of p-adic Mobius maps
Wang YueFei; Yang JingHua
刊名SCIENCE CHINA-MATHEMATICS
2014
卷号57期号:1页码:1-8
关键词p-adic Mobius maps pointwise convergence Berkovich space
ISSN号1674-7283
其他题名The pointwise convergence of p-adic Mobius maps
英文摘要The convergence of linear fractional transformations is an important topic in mathematics. We study the pointwise convergence of p-adic Mobius maps, and classify the possibilities of limits of pointwise convergent sequences of Mobius maps acting on the projective line P-1(C-p), where C-p is the completion of the algebraic closure of Q(p). We show that if the set of pointwise convergence of a sequence of p-adic Mobius maps contains at least three points, the sequence of p-adic Mobius maps either converges to a p-adic Mobius map on the projective line P-1(C-p), or converges to a constant on the set of pointwise convergence with one unique exceptional point. This result generalizes the result of Piranian and Thron (1957) to the non-archimedean settings.
资助项目[National Natural Science Foundation of China]
语种英语
CSCD记录号CSCD:5040976
内容类型期刊论文
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/56532]  
专题中国科学院数学与系统科学研究院
作者单位中国科学院数学与系统科学研究院
推荐引用方式
GB/T 7714
Wang YueFei,Yang JingHua. The pointwise convergence of p-adic Mobius maps[J]. SCIENCE CHINA-MATHEMATICS,2014,57(1):1-8.
APA Wang YueFei,&Yang JingHua.(2014).The pointwise convergence of p-adic Mobius maps.SCIENCE CHINA-MATHEMATICS,57(1),1-8.
MLA Wang YueFei,et al."The pointwise convergence of p-adic Mobius maps".SCIENCE CHINA-MATHEMATICS 57.1(2014):1-8.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace